Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 49, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Oct 23, 2015, 3:34 AM EDT. It took effect at Oct 23, 2015, 8:00 PM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2015, 3:34 AM EDT (07:34 UTC)
- In effect from
- Oct 23, 2015, 8:00 PM EDT
- Expired
- Oct 25, 2015, 12:00 PM EDT
- In force
- 40 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
603 WHUS73 KGRR 230734 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 AM EDT FRI OCT 23 2015 LMZ844>849-231545- /O.NEW.KGRR.SC.Y.0049.151024T0000Z-151025T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 334 AM EDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT SATURDAY. * WINDS...SOUTHEAST WINDS INCREASING TO 30 KNOTS TONIGHT. THE WIND VEERS NORTHWEST BY SATURDAY EVENING. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
804 WHUS73 KGRR 231347 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 947 AM EDT FRI OCT 23 2015 LMZ844>849-232200- /O.CON.KGRR.SC.Y.0049.151024T0000Z-151025T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 947 AM EDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT SATURDAY... * WINDS...SOUTHEAST WINDS INCREASING TO 30 KNOTS TONIGHT. THE WIND VEERS NORTHWEST BY SATURDAY EVENING. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
521 WHUS73 KGRR 231907 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 307 PM EDT FRI OCT 23 2015 LMZ844>849-240315- /O.CON.KGRR.SC.Y.0049.151024T0000Z-151025T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 307 PM EDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT SATURDAY... * WINDS...SOUTHEAST WINDS INCREASING TO 30 KNOTS TONIGHT. THE WIND VEERS NORTHWEST BY SATURDAY EVENING. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
851 WHUS73 KGRR 240210 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1010 PM EDT FRI OCT 23 2015 LMZ844>849-241015- /O.CON.KGRR.SC.Y.0049.000000T0000Z-151025T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1010 PM EDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... * WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS TONIGHT. THE WIND VEERS NORTHWEST BY SATURDAY EVENING. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
886 WHUS73 KGRR 240725 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 325 AM EDT SAT OCT 24 2015 LMZ844>849-241530- /O.EXT.KGRR.SC.Y.0049.000000T0000Z-151025T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 325 AM EDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS...SOUTH WINDS TO 30 KNOTS VEERING NORTHWEST BY SATURDAY EVENING. * WAVES...BUILDING TO 4 TO 6 FEET THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHUS73 KGRR 241345 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 945 AM EDT SAT OCT 24 2015 LMZ844>849-242145- /O.CON.KGRR.SC.Y.0049.000000T0000Z-151025T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 945 AM EDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS...SOUTH WINDS TO 30 KNOTS VEERING NORTHWEST BY SATURDAY EVENING. * WAVES...BUILDING TO 4 TO 6 FEET THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
882 WHUS73 KGRR 241917 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 317 PM EDT SAT OCT 24 2015 LMZ844>849-250330- /O.CON.KGRR.SC.Y.0049.000000T0000Z-151025T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 317 PM EDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS...SOUTHWEST TO 30 KNOTS VEERING NORTHWEST AND SUBSIDING TO 10 TO 20 KNOTS OVERNIGHT. * WAVES...4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
370 WHUS73 KGRR 250330 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1130 PM EDT SAT OCT 24 2015 LMZ844>849-251130- /O.EXT.KGRR.SC.Y.0049.000000T0000Z-151025T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1130 PM EDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS SUBSIDING TO 10 TO 20 KNOTS OVERNIGHT. * WAVES...4 TO 7 FEET TONIGHT....SUBSIDING TO 3 TO 5 FEET SUNDAY MORNING AND DIMINISHING FURTHER TOWARDS MIDDAY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
728 WHUS73 KGRR 250734 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 AM EDT SUN OCT 25 2015 LMZ844>849-251545- /O.CON.KGRR.SC.Y.0049.000000T0000Z-151025T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 334 AM EDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...NORTHWEST 15 TO 20 KNOTS SUBSIDING TO 10 TO 15 KNOTS TODAY. * WAVES...4 TO 7 FEET....SUBSIDING TO 1 TO 3 FEET LATE THIS MORNING INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
440 WHUS73 KGRR 251351 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 951 AM EDT SUN OCT 25 2015 LMZ844>849-251600- /O.CON.KGRR.SC.Y.0049.000000T0000Z-151025T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 951 AM EDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...NORTHWEST 15 TO 20 KNOTS SUBSIDING TO 10 TO 15 KNOTS TODAY. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
482 WHUS73 KGRR 251612 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1212 PM EDT SUN OCT 25 2015 LMZ844>849-251715- /O.EXP.KGRR.SC.Y.0049.000000T0000Z-151025T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1212 PM EDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE SUBSIDED. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 3:29 AM EDT, 5 minutes earlier.
Area forecast discussion, Oct 23, 3:29 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
329 AM EDT FRI OCT 23 2015
LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE
.SYNOPSIS...
ISSUED AT 309 AM EDT FRI OCT 23 2015
HIGH PRESSURE CENTERED OVER EASTERN ONTARIO WILL SHIFT EAST TODAY.
SOUTHERLY WINDS AROUND THIS DEPARTING SYSTEM WILL DRAW GULF
MOISTURE INTO THE GREAT LAKES REGION TONIGHT. A LOW PRESSURE
SYSTEM OVER THE SOUTHERN ROCKIES WILL TRACK NORTHEAST THROUGH THE
GREAT LAKES REGION TONIGHT AND SATURDAY. RAIN SHOWERS AND EVEN
SOME THUNDERSTORMS WILL ACCOMPANY THE PASSAGE OF THIS SYSTEM.
&&
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 309 AM EDT FRI OCT 23 2015
THE MAIN CHALLENGE DEALS WITH TIMING AND COVERAGE OF THE RAINFALL
TONIGHT INTO SATURDAY.
THE LOW PRESSURE SYSTEM THAT TRACKS THROUGH THE REGION ON SATURDAY
IS SOMEWHAT DISORGANIZED AT THIS TIME. SOME UNCERTAINTY EXISTS AS
TO HOW MUCH RAIN WE WILL ACTUALLY SEE TONIGHT. RADAR SHOWS A
RATHER EXTENSIVE AREA OF RAIN IN MO...TRACKING NORTHEAST. BASED ON
ITS CURRENT TRACK...THE RAIN WOULD MOVE INTO MI LATER THIS
AFTERNOON. HOWEVER IT IS BATTLING A DRY AIRMASS IN THE LOW LEVELS.
THUS MOST MODELS KEEP THE AFTERNOON DRY AND IT WILL CONTINUE TO
KEEP IT DRY FOR SOUTHWEST LOWER MI. THE HIGH RES EURO WOULD
SUPPORT SHOWERS MOVING IN BEFORE 00Z. WILL NEED TO MONITOR TRENDS
CLOSELY.
BEHIND THIS INITIAL BATCH OF RAIN...NOT MUCH IS THERE. HOWEVER ALL
MODELS STILL SHOW THE LOW LEVEL JET ARRIVING TONIGHT WITH A HIGH
PWAT AIRMASS ARRIVING. EVEN SOME ELEVATED INSTABILITY LATER
TONIGHT INTO SATURDAY. IT APPEARS TO ME THAT WE WILL SEE RAIN
SHOWERS MOVING IN THIS EVENING WITH THE PRECIPITATION SHIELD
EXPANDING AS THEY MOVE IN...ESPECIALLY AFTER 10 PM. WHILE THE MAIN
AREA OF RAIN SHOULD MOVE OUT BY 12Z SAT...WRAP AROUND MOISTURE IS
SHOWN TO IMPACT MAINLY NORTHERN PARTS OF THE CWA. SOME INSTABILITY
PERSISTS. THUS WITH MID LEVEL HEIGHT FALLS ASSOCIATED WITH THE
WAVE TRACKING THROUGH...ALONG WITH A HIGH PWAT AIRMASS IN
PLACE...WE SHOULD SEE SHOWERS PERSISTING INTO SATURDAY AFTERNOON.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 309 AM EDT FRI OCT 23 2015
EARLY ON...THE EXTENDED PERIOD LOOKS QUIET...BUT THEN MORE WET
WEATHER APPEARS A GOOD BET TOWARD MID WEEK.
THE UPPER FLOW SHOULD BE WNW WITH CANADIAN HIGH PRESSURE MOVING
THROUGH. EXPECT COOL AND DRY EASTERLY FLOW SUNDAY NIGHT THROUGH
MONDAY NIGHT.
THEN THE NEXT CHANCE OF RAIN MOVES IN TUESDAY OR TUESDAY NIGHT AS
UPPER TROUGHING DEVELOPS OVER THE CENTER OF THE NATION AS DEEP
TROPICAL MOISTURE MOVES ACROSS TX. THE DEEP SOUTHERLY FLOW SHOULD
TAP INTO THIS MOISTURE BRINGING IT NORTH INTO MI. THE MODELS ARE
TRENDING INTO MUCH BETTER AGREEMENT SHOWING THE SOUTHERLY STREAM
PHASING WITH THE NORTHERN ENERGY AND BRINGING A DECENT AREA OF
SURFACE LOW PRESSURE TOWARD MICHIGAN BY WED. WITH THE TROPICAL
CONNECTION THIS COULD BE A VERY WET SYSTEM FOR SW LOWER. ADDED THE
MENTION OF THUNDER TO THE FORECAST FOR WED AS WE SHOULD BE IN THE
WARM AND UNSTABLE SECTOR OF THE SURFACE LOW.
AS FOR TEMPS...AFTER THE CHILLY START TO THE WEEK READINGS WILL
MODERATE INTO MID WEEK WITH THE SOUTHERLY FLOW. IT SHOULD TURN
COLDER THURSDAY AS THE SYSTEM DEPARTS AND NW FLOW RETURNS. EVEN
SO...PCPN TYPE APPEARS TO BE ALL RAIN AT LEAST THROUGH THURSDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 104 AM EDT FRI OCT 23 2015
VFR CONDITIONS WITH LIGHT WINDS WILL CONTINUE THIS MORNING.
HOWEVER WE WILL SEE ESE WINDS INCREASE LATE THIS MORNING TO 10-15
KNOTS. THESE WIND SPEEDS WILL CONTINUE INTO TONIGHT.
RAIN WILL ARRIVE LATE TONIGHT AND CEILINGS AND VSBYS WILL
GRADUALLY LOWER. EXPECT MVFR WILL MOVE IN FROM WEST TO EAST AFTER
03Z. CONDITIONS MAY LOWER TO IFR TOWARD THE END OF THIS FORECAST
PERIOD...06Z SAT...OVER THE WESTERN TAF SITES.
&&
.MARINE...
ISSUED AT 309 AM EDT FRI OCT 23 2015
THE WIND WILL INCREASE CONSIDERABLY LATER TODAY AND INTO SATURDAY
AS THE LOW PRESSURE SYSTEM NEARS. EAST TO SOUTHEAST WINDS WILL
VEER OVER TIME EVENTUALLY BECOMING NORTHWEST SATURDAY EVENING.
BASED ON THE TIGHT PRESSURE GRADIENT...GUSTS OVER 25 KNOTS SHOULD
DEVELOP. WILL BE GOING WITH A SMALL CRAFT ADVISORY AND START IT UP
00Z SAT. WILL NEED TO MONITOR THE WIND TODAY AS VALUES OVER 25
KNOTS COULD DEVELOP OVER THE WATERS.
&&
.HYDROLOGY...
ISSUED AT 130 PM EDT THU OCT 22 2015
RECENT RAINFALL HAS RESULTED IN MINOR ADJUSTMENT ON AREA RIVERS OVER
THE PAST 24 HOURS. NOTHING IS OF GREAT CONCERN WITH MUCH OF THE
RAINFALL BEING SOAKED UP BY DRY GROUND. DRY WEATHER TODAY AND FRIDAY
WILL ALLOW FOR ANY UPWARD TRENDS TO STABILIZE/FALL THROUGH FRIDAY.
RAINFALL COMES BACK INTO THE PICTURE BY LATE FRIDAY EVENING AND
OVERNIGHT. AMOUNTS ARE MINOR AND ARE NOT EXPECTED TO CREATE ANY
ISSUES. DRY CONDITIONS WILL SEPARATE FRIDAY NIGHTS EVENT AND A
WETTER PATTERN THAT WILL SETTLE IN NEXT WEEK. A GOOD SOAKING COULD
SET UP FOR THE MIDDLE OF NEXT WEEK AND FORECASTS WILL HAVE TO BE
TWEAKED AS WE PROGRESS THROUGH THE WEEKEND.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 11 PM EDT
SATURDAY FOR LMZ844>849.
&&
SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...JK
AVIATION...JK
HYDROLOGY...JAM
MARINE...MJSHazardous weather outlook, Oct 22, 3:55 PM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 355 PM EDT THU OCT 22 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-231000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 355 PM EDT THU OCT 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT FROST IS POSSIBLE TONIGHT NORTH OF INTERSTATE 96. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. SEVERE WEATHER IS NOT FORECASTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-231000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 355 PM EDT THU OCT 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT ARE LIKELY FOR FRIDAY NIGHT INTO SATURDAY. THUNDERSTORMS COULD ALSO LEAD TO CLOUD TO WATER LIGHTNING STRIKES FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.